# SDR ASAA2017090821873

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 18,593 hours, 6,126 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC P/RST LIGHT FLASHES ON AND OFF. NO SCRATCHPAD MESSAGE.  ACFT GROUNDED.  LEFT FMC OPS TESTED IAW AMM 34-61-00 AND NO FAULT FOUND.  GROUND VERIFICATION TEST OPS CHECKED GOOD.
